# SDR GTIA021178

- Difficulty date: October 24, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD STATION 160 TO 172 FRONT R1 DOOR, HAS CRACKED/SOFT CORRODED AT INSERTS.  FABRICATED, LOCATED AND DRILLED HOLES ON PANEL.  (M)
